Alert archive / Nevada / Flash Flood Warnings in 2015

Flash Flood Warning 155, NWS Las Vegas, NV

October 18, 2015Inyo County, California; Esmeralda County, Nye County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Oct 18, 2015, 3:07 PM PDT for Inyo County, California; Esmeralda County, Nye County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 18, 2015, 3:07 PM PDT (22:07 UTC)
Expired
Oct 18, 2015, 6:00 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Inyo County, CA, Esmeralda County, NV, Nye County, NV

The radar

The Edwards AFB radar (KEYX), 195 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 18, 5:25 PM PDTFLASH FLOOD5 Ene Stovepipe Wells, CACALIFORNIA HIGHWAY PATROL REPORTS FLASH FLOODING ACROSS CA HWY 190 EAST OF STOVEPIPE WELLS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 138 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2015-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2015-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

852 
WGUS55 KVEF 182207
FFWVEF
CAC027-NVC009-023-190100-
/O.NEW.KVEF.FF.W.0155.151018T2207Z-151019T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
307 PM PDT SUN OCT 18 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL INYO COUNTY IN SOUTH CENTRAL CALIFORNIA...
  SOUTHEASTERN ESMERALDA COUNTY IN SOUTH CENTRAL NEVADA...
  WEST CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...

* UNTIL 600 PM PDT
    
* AT 306 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN NEAR SCOTTYS CASTLE AND SCOTTYS JUNCTION. THESE STORMS 
  ARE NEARLY STATIONARY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BEATTY...STOVEPIPE WELLS...SCOTTYS JUNCTION...GOLD POINT...SCOTTYS
  CASTLE AND MESQUITE SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3644 11751 3726 11780 3754 11670 3678 11652
      3649 11718

$$

PULLIN
3 follow-up statements
394 
WGUS75 KVEF 182211
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
311 PM PDT SUN OCT 18 2015

CAC027-NVC009-023-190100-
/O.CON.KVEF.FF.W.0155.000000T0000Z-151019T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-ESMERALDA NV-NYE NV-
311 PM PDT SUN OCT 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
CENTRAL INYO...SOUTHEASTERN ESMERALDA AND WEST CENTRAL NYE
COUNTIES...

AT 309 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING   
HEAVY RAIN NEAR SCOTTYS CASTLE AND SCOTTYS JUNCTION. THESE STORMS   
ARE NEARLY STATIONARY. NEVADA DEPT OF TRANSPORTATION HAS CLOSED THE 
SOUTHBOUND LANES OF US95 IN BEATTY DUE TO FLASH FLOODING. EXPECT 
FLASH FLOODING TO CONTINUE OVER THE NEXT SEVERAL HOURS IN THE WARNED 
AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATTY...STOVEPIPE WELLS...SCOTTYS JUNCTION...GOLD POINT...SCOTTYS
CASTLE AND MESQUITE SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3644 11751 3726 11780 3754 11670 3678 11652
      3649 11718

$$

PULLIN
333 
WGUS75 KVEF 190039
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
539 PM PDT SUN OCT 18 2015

CAC027-NVC009-023-190100-
/O.CON.KVEF.FF.W.0155.000000T0000Z-151019T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-ESMERALDA NV-NYE NV-
539 PM PDT SUN OCT 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM PDT FOR
CENTRAL INYO...SOUTHEASTERN ESMERALDA AND WEST CENTRAL NYE
COUNTIES...

AT 537 PM PDT...CALIFORNIA HIGHWAY PATROL REPORTED FLASH FLOODING 
ALONG CA HWY 190 BETWEEN THE INTERSECTION OF CA 190 AND DAYLIGHT 
PASS ROAD AND STOVEPIPE WELLS. THUNDERSTORMS HAVE MOVED OUT OF THE 
AREA...BUT EXCESSIVE RUNOFF REMAINS A THREAT.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEATTY...STOVEPIPE WELLS...SCOTTYS JUNCTION...GOLD POINT...SCOTTYS
CASTLE AND MESQUITE SPRINGS CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3644 11751 3726 11780 3754 11670 3678 11652
      3649 11718

$$

PULLIN
995 
WGUS75 KVEF 190055
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
555 PM PDT SUN OCT 18 2015

CAC027-NVC009-023-190104-
/O.EXP.KVEF.FF.W.0155.000000T0000Z-151019T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INYO CA-ESMERALDA NV-NYE NV-
555 PM PDT SUN OCT 18 2015

...THE FLASH FLOOD WARNING FOR CENTRAL INYO...SOUTHEASTERN ESMERALDA
AND WEST CENTRAL NYE COUNTIES WILL EXPIRE AT 600 PM PDT...

HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA AND IS NO LONGER 
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO 
HEED ANY ROAD CLOSURES.

LAT...LON 3644 11751 3726 11780 3754 11670 3678 11652
      3649 11718

$$

PULLIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 18, 10:05 AM PDT, 5 hours 2 minutes earlier.

Area forecast discussion, Oct 18, 10:05 AM PDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1005 AM PDT SUN OCT 18 2015

.SYNOPSIS...A BROAD LOW PRESSURE SYSTEM MOVING ACROSS CALIFORNIA AND
NEVADA WILL BRING WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS
TODAY...ALONG WITH A THREAT OF FLASH FLOODING. ADDITIONAL UPPER
LEVEL DISTURBANCES WILL CONTINUE TO PROVIDE UNSETTLED AND COOL
CONDITIONS INTO THE MIDDLE OF NEXT WEEK.
&&

.UPDATE...THE LATEST SATELLITE AND RADAR TRENDS INDICATE CONVECTION
IS DEVELOPING PRETTY CLOSELY TO HOW INHERITED POP/WX GRIDS DEPICT. A
TRAIN OF THUNDERSTORMS HAS BEEN PERSISTING FROM DEATH VALLEY
JUNCTION UP THROUGH AMARGOSA VALLEY AND THE NEVADA NATIONAL SECURITY
SITE. RECENT HRRR RUNS DEPICT A LINE OF CONVECTION DEVELOPING FROM
MOUNTAIN PASS IN CALIFORNIA UP THROUGH CENTRAL AND NORTHEAST CLARK
COUNTY BETWEEN 19Z AND 23Z. ONLY MINOR ADJUSTMENTS WERE MADE TO THE
POP/WX GRIDS TO INCREASE STORM COVERAGE TO SCATTERED DOWN TO BARSTOW
AND TWENTYNINE PALMS THIS AFTERNOON. THE REST OF THE TRENDS DETAILED
IN THE PREVIOUS DISCUSSION LOOK OKAY.
&&

.AVIATION...FOR MCCARRAN...WINDS LIKELY TO REMAIN LIGHT AND VARIABLE
UNDER 8 KTS THE REMAINDER OF THE MORNING...THEN INCREASE TO 12-16KTS
WITH GUSTS TO 25 KTS FROM THE SOUTH-SOUTHWEST BY NOON. SHOWER AND
THUNDERSTORM ACTIVITY WILL BE FAIRLY LIMITED THE REMAINDER OF THE
MORNING...BUT CANNOT BE COMPLETELY RULED OUT. CIGS OF 4-6K NEAR ANY
SHOWER ACTIVITY TONIGHT...OTHERWISE SCT-BKN CLOUDS AT 6-8K FEET.
CHANCES FOR SHRA/TSRA WILL INCREASE EARLY THIS AFTERNOON AND PEAK
BETWEEN 20Z-23Z. CIGS OF 3-5K FEET ARE EXPECTED WITH THIS ACTIVITY
ALONG WITH MOUNTAIN OBSCURATIONS. STORMS COULD BRING GUSTY WINDS IN
EXCESS OF 35 KTS THESE STORMS...AS WELL AS REDUCED VSBY DUE TO HEAVY
RAIN. SLIGHT CHANCES FOR SHRA/TSRA WILL CONTINUE THROUGH EARLY NEXT
WEEK...MAINLY IN THE MOUNTAINS SURROUNDING THE VALLEY AND IN THE
EASTERN CORRIDORS.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...A BAND OF SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPED
THIS MORNING AND WILL SLOWLY PUSH EAST ACROSS MAINLY SOUTHERN NEVADA
TODAY AND INTO NORTHWEST ARIZONA LATE THIS AFTERNOON AND EVENING.
THE STRONGEST THUNDERSTORMS WILL BE FAVORED OVER
CLARK...NYE...LINCOLN AND MOHAVE COUNTIES THROUGH THIS AFTERNOON.
GUSTS EXCEEDING 35 KTS ARE POSSIBLE WITH THUNDERSTORMS. CIGS WILL
MAINLY BE 3K-6K FEET IN AND NEAR SHRA/TSRA OTHERWISE 6K-10K FEET.
VSBY MAY BE REDUCED TO MVFR OR LOWER AND MOUNTAIN OBSCURATIONS ARE
LIKELY IN AND NEAR ANY SHRA/TSRA. OUTSIDE OF TSRA EXPECT SOUTHWEST
WINDS TO INCREASE TO 10-20 KTS WITH GUSTS 20-30 KTS IN MOST
LOCATIONS BY THE AFTERNOON. CHANCES FOR SHRA/TSRA WILL CONTINUE
THROUGH EARLY NEXT WEEK...MAINLY FROM LAS VEGAS EAST. &&

.PREV DISCUSSION...
251 AM PDT SUN OCT 18 2015

.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT.

TODAY...CONVECTION HAS BEEN INCREASING OVER THE PAST THREE HOURS AS
EXPECTED ALONG A LINE FROM BARSTOW TO TONOPAH. THUS FAR...STORMS
HAVE BEEN SOMEWHAT ISOLATED AND INTENSE...BUT SHORT RANGE GUIDANCE
INDICATED THAT THE LINE SHOULD FILL IN SOMEWHAT THROUGH THE MORNING
HOURS. THIS CONVECTION HAS DEVELOPED IN RESPONSE TO THE INTERACTION
OF DIFFLUENT UPPER LEVEL FLOW AHEAD OF AN EJECTING SHORTWAVE AND
MODERATELY UNSTABLE CONDITIONS WITH ANOMALOUSLY HIGH MOISTURE
LEVELS. THIS LINE IS EXPECTED TO PUSH EAST ACROSS THE REGION TODAY.
GUIDANCE HAS SPED UP THE EASTWARD PROGRESSION OF THIS LINE...WITH
LAS VEGAS LIKELY UNDER THE GUN BETWEEN 15Z-21Z (8AM-2PM). BY MID TO
LATE MORNING MORE WIDESPREAD...DIURNALLY AIDED CONVECTION IS
EXPECTED TO BREAK OUT AHEAD OF THIS LINE ACROSS MOHAVE...EASTERN SAN
BERNARDINO AND EASTERN CLARK COUNTIES. PRECIPITABLE WATER VALUES OF
1.00-1.50" ARE ALREADY IN PLACE ACROSS THE REGION. THIS IS WELL
ABOVE RECORD LEVELS FOR THE MONTH (FOR REFERENCE...THE PREVIOUS
OCTOBER RECORD WAS 1.07" AND THE 90TH PERCENTILE FOR THE DATE IS
0.65"). STORM MOTION TODAY WILL TO THE NNE AT AROUND 20
MPH...HOWEVER CONDITIONS SHOULD BE FAVORABLE FOR TRAINING
STORMS...ESPECIALLY TO THE NORTH-NORTHEAST OF HIGHER TERRAIN
FEATURES. ALL OF THIS MEANS THE THE PRIMARY THREAT WITH STORMS TODAY
WILL BE FLASH FLOODING AND THE FLASH FLOOD WATCH WILL REMAIN IN
EFFECT THROUGH THIS EVENING. HAIL AND GUSTY WINDS WILL ALSO BE
POSSIBLE TODAY COURTESY OF 0-6KM SHEAR VALUES OF 25-40KTS...WHICH
MAY ALSO AID IN STORM ORGANIZATION. MUCH OF THIS ACTIVITY IS
EXPECTED TO PUSH EAST OF THE AREA OVERNIGHT...THOUGH LINGERING
CHANCES WILL REMAIN ACROSS AT LEAST LINCOLN AND MOHAVE COUNTIES.

MONDAY...ANOTHER SHORTWAVE IS EXPECTED TO HELP DIG TODAYS UPPER
LEVEL LOW FURTHER SOUTH...LEAVING AT LEAST THE EASTERN HALF OF THE
FORECAST AREA (FROM LAS VEGAS EAST) WITH CHANCES FOR ADDITIONAL
STORMS.

TUESDAY AND WEDNESDAY...MONDAY'S SHORTWAVE SHOULD ALLOW THE UPPER
LEVEL LOW TO WRAP UP AND BECOME CENTERED NEAR YUMA. THIS IS LIKELY
TO RESULT IN INCREASED NORTHERLY FLOW ACROSS THE REGION...AND GUSTY
NORTH WINDS ARE LIKELY IN FAVORED AREAS SUCH AS THE COLORADO RIVER
VALLEY. DESPITE THIS...MOISTURE WILL CONTINUE TO LINGER ACROSS THE
EASTERN PORTIONS OF THE FORECAST AREA AND CHANCE FOR STORMS WILL
CONTINUE...WITH THE BEST CHANCES OVER THE HIGHER TERRAIN OF
CLARK...MOHAVE...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES.

.LONG TERM...THURSDAY THROUGH SATURDAY.

PATTERN SHOULD BECOME FAVORABLE FOR DRIER NORTHWEST FLOW...WHICH
SHOULD HELP BRING RELIEF FROM A PROLONGED PERIOD OF UNSETTLED AND
WET WEATHER. SHORTWAVES MOVING THROUGH THE FLOW COULD BRING ENHANCED
WINDS TO THE REGION AT TIMES. OTHERWISE EXPECT CALMER AND SLIGHTLY
WARMER CONDITIONS THAN THE FIRST HALF OF THE WEEK.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE REQUIRED
TODAY. SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&

UPDATE...ADAIR
AVIATION...GORELOW
PREV DISCUSSION...WOLCOTT

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Oct 18, 11:04 AM PDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1104 AM PDT SUN OCT 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLASH FLOOD      4 ESE AMARGOSA VALLEY   36.63N 116.33W
10/18/2015                   NYE                NV   DEPT OF HIGHWAYS

            THE NEVADA DOT REPORTED THAT US HIGHWAY 95 WAS CLOSED IN
            BOTH DIRECTIONS BETWEEN MILE MARKERS 26 AND 27 DUE TO
            FLASH FLOODING.

&&

JA
Local storm report, Oct 18, 2:21 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
221 PM PDT SUN OCT 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     FLASH FLOOD      10 SW MERCURY           36.56N 116.12W
10/18/2015                   NYE                NV   DEPT OF HIGHWAYS

            SR-160/BLUE DIAMOND ROAD CLOSED IN BOTH
            DIRECTIONS IN THE AREA OF MILE MARKER 36.0
            (APPROXIMATELY ONE MILE SOUTH OF US95); DUE
            TO SEVERE FLOODING. VIA NDOT

&&

CFS
Local storm report, Oct 18, 3:00 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
300 PM PDT SUN OCT 18 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     FLASH FLOOD      10 N APEX               36.47N 114.95W
10/18/2015                   CLARK              NV   DEPT OF HIGHWAYS

            US-93 CLOSED IN BOTH DIRECTIONS
            APPROXIMATELY 10 MILES NORTH OF THE I-15
            INTERCHANGE DUE TO SEVERE FLOODING. VIA NDOT

&&

CFS

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 1:23 AM PDTSevere Thunderstorm WarningVEFInyo37 min
Oct 18, 1:26 AM PDTFlash Flood WarningVEFInyo3 hr
Oct 18, 1:53 AM PDTSevere Thunderstorm WarningVEFInyo37 min
Oct 18, 2:48 AM PDTFlash Flood WarningVEFInyo3 hr
Oct 18, 8:06 AM PDTFlash Flood WarningVEFInyo, San Bernardino4 hr
Oct 18, 11:50 AM PDTFlash Flood WarningVEFInyo3 hr
Oct 18, 12:25 PM PDTFlash Flood WarningVEFInyo, San Bernardino3 hr
Oct 18, 2:18 PM PDTSevere Thunderstorm WarningVEFSan Bernardino42 min
Oct 18, 2:30 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Oct 18, 2:46 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Oct 18, 3:35 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Oct 18, 4:17 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Oct 18, 5:03 AM PDTAreal Flood AdvisoryVEFNye117 min
Oct 18, 10:42 AM PDTSevere Thunderstorm WarningVEFLincoln48 min
Oct 18, 11:58 AM PDTFlash Flood WarningVEFNye3 hr
Oct 18, 12:05 PM PDTFlash Flood WarningVEFEsmeralda3 hr
Oct 18, 12:39 PM PDTSevere Thunderstorm WarningVEFLincoln51 min
Oct 18, 1:27 PM PDTSevere Thunderstorm WarningVEFLincoln33 min
Oct 18, 1:39 PM PDTFlash Flood WarningVEFClark3 hr
Oct 18, 2:55 PM PDTFlash Flood WarningVEFClark, Lincoln4 hr
Oct 18, 3:25 PM PDTFlash Flood WarningVEFClark4 hr
Oct 18, 3:43 PM PDTSevere Thunderstorm WarningVEFClark47 min
Oct 18, 4:13 PM PDTSevere Thunderstorm WarningVEFClark47 min
Oct 18, 4:52 PM PDTFlash Flood WarningVEFClark3 hr

Nearby

Flash Flood Warnings in Nevada, 2015Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.